# SDR QXEA2009042300288

- Difficulty date: April 19, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,967 hours, 19,262 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0150
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 212 hours, 220 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STS - NR 2 PROP TAKES APPROX 60 SECONDS TO COME OUT OF START AND FEATHER AFTER MAX NP SELECTED.  REMOVED AND REPLACED NR 2 PROP OVERSPEED GOVERNOR IAW Q400 AMM TASK 61-20-26-000-801, 61-20-26-400-801.  PERFORMED LEAK CHECK, LEAK CHECK GOOD.  PERFORMED OVERSPEED GOVERNOR TEST IAW Q400 AMM TASK 61-20-00-710-803, OPS CHECK GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
